# SDR UPS02837387

- Difficulty date: December 30, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN AFT PRESS BULKHEAD CANTED WEB 2 SHEAR TIES CRACKED RT SIDE BETWEEN L10 & L11 45 ANGLE BRACKET ATTACHED TO CONTROL BULKHEAD CRACKED AS MARKED.  REMOVED EXISTING FASTENER FOR REPAIR.  FABRICATED REPAIR DOUBLER.  INSTALLED DOUBLER.
